# SDR 2007UALA01393

- Difficulty date: May 3, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 49,293 hours, 18,095 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO LOSS OF LEFT ENGINE HYDRAULIC PUMP.  [SUP 06-01-07]  LT HYD SYSTEM FAILED.  REPLACED NR 1 ENGINE DRIVEN HYD PUMP.  ALSO REPLACED LT EDP PRESSURE AND CASE DRAIN FILTER.
